Ghent University Academic Bibliography

Advanced

κ-arcs and partial flocks

Leo Storme UGent and Joseph Thas UGent (1995) LINEAR ALGEBRA AND ITS APPLICATIONS. 226-228. p.33-45
abstract
Using the relationship between partial flocks of the quadratic cone K in PG(3, q), q even, and arcs in the plane PG(2, q), new results on partial flocks and short proofs for known theorems on translation generalized quadrangles of order (q(2), q) and on ovoids in PC(3, q) are obtained. It is shown that large partial flocks of K containing approximately q conics, q even, are always extendable to a flock, which improves a result by Payne and Thas. Then new and short proofs are given for a theorem of Johnson on translation generalized quadrangles and a theorem of Glynn on ovoids.
Please use this url to cite or link to this publication:
author
organization
alternative title
kappa-arcs and partial flocks
year
type
journalArticle (original)
publication status
published
subject
keyword
GENERALIZED QUADRANGLES
journal title
LINEAR ALGEBRA AND ITS APPLICATIONS
Linear Alg. Appl.
volume
226-228
pages
33 - 45
Web of Science type
Article
ISSN
0024-3795
DOI
10.1016/0024-3795(94)00231-2
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
194992
handle
http://hdl.handle.net/1854/LU-194992
date created
2004-01-14 13:42:00
date last changed
2017-03-31 07:07:10
@article{194992,
  abstract     = {Using the relationship between partial flocks of the quadratic cone K in PG(3, q), q even, and arcs in the plane PG(2, q), new results on partial flocks and short proofs for known theorems on translation generalized quadrangles of order (q(2), q) and on ovoids in PC(3, q) are obtained. It is shown that large partial flocks of K containing approximately q conics, q even, are always extendable to a flock, which improves a result by Payne and Thas. Then new and short proofs are given for a theorem of Johnson on translation generalized quadrangles and a theorem of Glynn on ovoids.},
  author       = {Storme, Leo and Thas, Joseph},
  issn         = {0024-3795},
  journal      = {LINEAR ALGEBRA AND ITS APPLICATIONS},
  keyword      = {GENERALIZED QUADRANGLES},
  language     = {eng},
  pages        = {33--45},
  title        = {\ensuremath{\kappa}-arcs and partial flocks},
  url          = {http://dx.doi.org/10.1016/0024-3795(94)00231-2},
  volume       = {226-228},
  year         = {1995},
}

Chicago
Storme, Leo, and Joseph Thas. 1995. “Κ-arcs and Partial Flocks.” Linear Algebra and Its Applications 226-228: 33–45.
APA
Storme, L., & Thas, J. (1995). κ-arcs and partial flocks. LINEAR ALGEBRA AND ITS APPLICATIONS, 226-228, 33–45.
Vancouver
1.
Storme L, Thas J. κ-arcs and partial flocks. LINEAR ALGEBRA AND ITS APPLICATIONS. 1995;226-228:33–45.
MLA
Storme, Leo, and Joseph Thas. “Κ-arcs and Partial Flocks.” LINEAR ALGEBRA AND ITS APPLICATIONS 226-228 (1995): 33–45. Print.